# SDR MALA110032

- Difficulty date: February 7, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 8,284 hours, 5,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 280.0 HAS 2 RIVET HEADS DAMAGED AND CORRODED AT 9 LBL AND 9RBL MARKED.  R & R 2 RIVETS IAW SRM 51-42-16 ALSO REMOVED MINOR SURFACE CORROSION AND RESTORED FINISH IAW 51-21-06.
